American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A51) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 68 found      Go to page: 1 2 3

[1] William Banks, Carrie Finch, Florian Luca, Carl Pomerance and Pantelimon Stănică. Sierpi\'nski and Carmichael numbers. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] José María Grau, Antonio M. Oller-Marcén and Daniel Sadornil. A primality test for $Kp^n+1$ numbers. Math. Comp. 84 (2015) 505-512.
Abstract, references, and article information   
View Article: PDF

[3] Yupeng Jiang and Yingpu Deng. Strong pseudoprimes to the first eight prime bases. Math. Comp. 83 (2014) 2915-2924.
Abstract, references, and article information   
View Article: PDF

[4] Pascal Ochem and Michaël Rao. On the number of prime factors of an odd perfect number. Math. Comp. 83 (2014) 2435-2439.
Abstract, references, and article information   
View Article: PDF

[5] Pascal Ochem and Michaël Rao. Odd perfect numbers are greater than $10^{1500}$. Math. Comp. 81 (2012) 1869-1877.
Abstract, references, and article information   
View Article: PDF

[6] S. Adam Fletcher, Pace P. Nielsen and Pascal Ochem. Sieve methods for odd perfect numbers. Math. Comp. 81 (2012) 1753-1776.
Abstract, references, and article information   
View Article: PDF

[7] Scott Contini, Ernie Croot and Igor E. Shparlinski. Complexity of inverting the Euler function. Math. Comp. 75 (2006) 983-996. MR 2197003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zhenxiang Zhang. Notes on some new kinds of pseudoprimes. Math. Comp. 75 (2006) 451-460. MR 2176408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jerzy Browkin. Erratum to ``Some new kinds of pseudoprimes''. Math. Comp. 74 (2005) 1573-1573. MR 2099412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zhenxiang Zhang. Finding $C_3$-strong pseudoprimes. Math. Comp. 74 (2005) 1009-1024. MR 2114662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andrew Granville. It is easy to determine whether a given integer is prime. Bull. Amer. Math. Soc. 42 (2005) 3-38. MR 2115065.
Abstract, references, and article information   
View Article: PDF

[12] Jerzy Browkin. Some new kinds of pseudoprimes. Math. Comp. 73 (2004) 1031-1037. MR 2031424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Pedro Berrizbeitia and T. G. Berry. Biquadratic reciprocity and a Lucasian primality test. Math. Comp. 73 (2004) 1559-1564. MR 2047101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zhenxiang Zhang and Min Tang. Finding strong pseudoprimes to several bases. II. Math. Comp. 72 (2003) 2085-2097. MR 1986825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard E. Crandall, Ernst W. Mayer and Jason S. Papadopoulos. The twenty-fourth Fermat number is composite. Math. Comp. 72 (2003) 1555-1572. MR 1972753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zhenxiang Zhang. A one-parameter quadratic-base version of the Baillie-PSW probable prime test. Math. Comp. 71 (2002) 1699-1734. MR 1933051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Colin Percival. Rapid multiplication modulo the sum and difference of highly composite numbers. Math. Comp. 72 (2003) 387-395. MR 1933827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Pedro Berrizbeitia and Boris Iskra. Deterministic primality test for numbers of the form $A^2.3^n+1$, $n \ge 3$ odd. Proc. Amer. Math. Soc. 130 (2002) 363-365. MR 1862113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Tony Forbes. Fifteen consecutive integers with exactly four prime factors. Math. Comp. 71 (2002) 449-452. MR 1863014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Chris K. Caldwell and Yves Gallot. On the primality of $n! \pm 1$ and $2 \times 3 \times 5 \times \dotsm \times p \pm 1$. Math. Comp. 71 (2002) 441-448. MR 1863013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. P. Brent, R. E. Crandall, K. Dilcher and C. Van Halewyn. Three new factors of Fermat numbers. Math. Comp. 69 (2000) 1297-1304. MR 1697645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Zhenxiang Zhang. Finding strong pseudoprimes to several bases. Math. Comp. 70 (2001) 863-872. MR 1697654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Everett W. Howe. Higher-order Carmichael numbers. Math. Comp. 69 (2000) 1711-1719. MR 1709151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Pedro Berrizbeitia and T. G. Berry. Cubic reciprocity and generalised Lucas-Lehmer tests for primality of $A.3^n\pm1$ . Proc. Amer. Math. Soc. 127 (1999) 1923-1925. MR 1487359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Harvey Dubner and Wilfrid Keller. New Fibonacci and Lucas primes . Math. Comp. 68 (1999) 417-427. MR 1484896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Richard P. Brent. Factorization of the tenth Fermat number. Math. Comp. 68 (1999) 429-451. MR 1489968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jeff Young. Large primes and Fermat factors. Math. Comp. 67 (1998) 1735-1738. MR 1484904.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Anitha Srinivasan. Computations of class numbers of real quadratic fields. Math. Comp. 67 (1998) 1285-1308. MR 1468944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Anders Björn and Hans Riesel. Factors of generalized Fermat numbers. Math. Comp. 67 (1998) 441-446. MR 1433262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] F. Arnault. The Rabin-Monier theorem for Lucas pseudoprimes. Math. Comp. 66 (1997) 869-881. MR 1408370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 68 found      Go to page: 1 2 3